Volume 15, Number 3
Preview Issue Next Issue

Purchase

Q. Zhuang and C. Xu

Numer. Math. J. Chinese Univ. (English Ser.)(English Ser.) 15 (2006), pp. 193-208

Full Article 1 0 Article preview

Purchase

T. Wu and L. Sun

Numer. Math. J. Chinese Univ. (English Ser.)(English Ser.) 15 (2006), pp. 209-216

Full Article 0 0 Article preview

Purchase

F. Li, X. Hu and L. Zhang

Numer. Math. J. Chinese Univ. (English Ser.)(English Ser.) 15 (2006), pp. 217-226

Full Article 0 0 Article preview

Purchase

X. Pan, X. Hu and L. Zhang

Numer. Math. J. Chinese Univ. (English Ser.)(English Ser.) 15 (2006), pp. 227-236

Full Article 0 0 Article preview

Purchase

Q. Li and Y. Song

Numer. Math. J. Chinese Univ. (English Ser.)(English Ser.) 15 (2006), pp. 237-247

Full Article 0 0 Article preview

Purchase

P. Jiang, H. Wu and J. Tan

Numer. Math. J. Chinese Univ. (English Ser.)(English Ser.) 15 (2006), pp. 248-256

Full Article 0 0 Article preview

Purchase

Y. Yang and C. Xu

Numer. Math. J. Chinese Univ. (English Ser.)(English Ser.) 15 (2006), pp. 257-267

Full Article 0 0 Article preview

Purchase

Q. Yin and L. Lu

Numer. Math. J. Chinese Univ. (English Ser.)(English Ser.) 15 (2006), pp. 268-277

Full Article 0 0 Article preview

Purchase

W. Liu and Y. Yuan

Numer. Math. J. Chinese Univ. (English Ser.)(English Ser.) 15 (2006), pp. 278-288

Full Article 0 0 Article preview

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80

2009-2018 (C) Copyright Global Science Press, All right reserved